# SDR MASA200602542

- Difficulty date: November 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 15032
- Aircraft time: 11,965 hours, 10,447 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Unknown
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7323 LGA.  RIGHTT PACK HIGH PRESSURE CAUTION, LT PACK WAS ALREADY DEFERRED.  MX REPLACED COALESCER BAGS.
